Forum

Side affects? Tecfidera

I was just wondering if anyone has experienced any side affects from using Tecfidera. Been taking it for a year and iI can’t tell whether or not it’s causing other issues.

nope. some predictable but mild side effects were limited to the initial three to four weeks only.

I’ve been on Tecfidera for a year and was just taken off of it by my neuro as I suffered severe flushing everyday (which doesn’t sound like a big deal - but you’d understand if you seen me - and luckily me neuro got to see it) and was violently sick if I drank even the smallest amount of alcohol. To be honest though, I think I’m in the minority.

My neuro said to me that your medication shouldn’t impact your daily life more than your ms - which made complete sense to me. Obviously those that are more affected could have a different view.

Murraymint x

The thing that bothers me the most about the Tecfidera and all MS drugs for that matter is unless you have a specific side effect you don’t really know if the treatment is helping or not. Never had any noticeable side effects other then terrible heartburn which has been corrected by taking a prilosec with each dosage.